HI im 28 years Last year sepember 2007 i did a IOL lense implant on both of eyes.i was told that after a month or 2 after the surgery the will be a cloudness in my eyes and that cab be resolved by a yag laser. after the surgery i discoverd that there whre halos around the lights s(something like feathers around the lights) i went to the doctor he performed a Yag laser. after the yag laser the halos became more visible they are like stars around the streetlight and car lights. this irritates me a lot especially at night
what i want to know is there anything that can be done to remove these halos ?if not can another implant be possible? if so how safe it is im currently not wearing spetacles since the surgery please advise i need your help as im sacred to go through another surgey
What type of implant do you have in your eye. If its a multifocal (ReStor, ReZoom, Crystalens) its very common. Sometimes gets better with time but 10% of people still have the problem a year after surgery.
Its been discussed here at length. Join the club. Search "multifocal IOLs and dysphotopsia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.